MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452212
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, an eu 4.5x22mm stent 12 mm dw tip intracranial stent (enc452212, 9208260) became impeded in distal end of a prowler select plus 150/5cm microcatheter (606s255x, 31392022) and could not pass through the microcatheter.The physician removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.There was no patient injury reported.Additional event information received on (b)(6) 2024 indicated that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The procedure was delayed by 10minutes, the delay was not clinically significant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch report: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, during an endovascular embolization, an eu 4.5x22mm stent 12 mm dw tip intracranial stent (enc452212, 9208260) became impeded in distal end of a prowler select plus 150/5cm microcatheter (606s255x, 31392022) and could not pass through the microcatheter.The physician removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.There was no patient injury reported.Additional event information received on 30-dec-2024 indicated that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The procedure was delayed by 10minutes, the delay was not clinically significant.A non-sterile eu 4.5x22mm stent 12 mm dw tip intracranial stent was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the device was returned inside of the involved microcatheter [ip-02256723].No appearance of damages was observed.A functional test was performed.The involved microcatheter was flushed using a lab syringe.The enterprise system was then moved through the prowler select plus, and it advanced smoothly without any resistance or friction as the stent passed through.The stent was successfully expelled from the distal tip of the microcatheter.As the functional test was performed without issues, the impeded condition encountered during the procedure could not be confirmed.However, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9208260.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) do contain the following recommendations: ¿ the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.¿ if resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21079934
Report Number3008114965-2025-00009
Device Sequence Number8444045
Product Code NJE
UDI-Device Identifier10886704044024
UDI-Public(01)10886704044024(17)260628(10)9208260
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue NumberENC452212
Device Lot Number9208260
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown